# SDR Q2S2010F00010

- Difficulty date: August 17, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 1540, LBL 60 BENEATH SIDE GUIDE ASSY FRAME FOUND CRACKED.  REPAIR DOUBLER AND FILLER FABRICATED IAW SRM 51-40-03, FIG 1, REV 114.  HEAT TREATMENT CARRIED OUT ON REPAIR DOUBLER USING 7075 THICKNESS 0.063 " AND FILLER USING 7075 THICKNESS 0.056" TO T62 CONDITION IAW BAC 5602.  HARDNESS VALUE OBTAINED HRB 79.6 AND HRB 79.1 RESPECTIVELY FOUND WITHIN LIMIT IAW BAC 5946.  REPAIR DOUBLER AND FILLER TREATED AND PAINTED IAW SRM 51-10-02, REV 114.  REPAIR DOUBLER AND FILLER INSTALLED IAW SRM 51-40-03, FIG 1, REV 114.
